Search Results

You are looking at 1 - 10 of 10 items for :

  • "von Neumann algebra" x
  • Mathematics and Statistics x
  • Refine by Access: All Content x
Clear All

Barnett, C. and Thakrar, B. , Time projections in a von Neumann algebra, J. Operator Theory 18 (1987), 19–31. Thakrar B. Time projections in a von Neumann algebra

Restricted access

-commutative Probability Lect. Notes in Math. 1110 Springer Berlin–Heidelberg–New York . [4] Łuczak , A. 1985 Laws of large numbers in von Neumann algebras and related

Restricted access

] Emel'yanov , E. , Yu. and Wolff , M. P. H. , Asymptotic behavior of Markov semigroups on preduals of von Neumann algebras , J. Math. Anal. Appl. , 314 ( 2006 ), 749 – 763 . [9

Restricted access

Abstract  

In the present paper we consider a von Neumann algebra M with a faithful normal semi-finite trace τ, and {α t}, a strongly continuous extension to L p(M, τ) of a semigroup of absolute contractions on L 1(M, τ). By means of a non-commutative Banach Principle we prove for a Besicovitch function b and xL p(M, τ), that the averages 1/T0 T b(t)α t(x)dt converge bilateral almost uniformly in L p (M, τ) as T → 0.

Restricted access

Takesaki, M., Conditional expectations in von Neumann algebras, J. Functional Analysis 9 (1972), 306-321. MR 46 #2445 Conditional expectations in von Neumann algebras J. Functional Analysis

Restricted access

–Berlin . [8] Kosaki , H. 1985 Lebesgue decomposition of states on a von Neumann algebra American J. Math. 107 697 – 735 10

Restricted access

Albeverio, S. and Høegh-Krohn R. , Frobenius theory for positive maps of von Neumann algebras, Comm. Math. Phys. , 64 (1978), no. 1, 83–94. MR 81m :46091 Høegh-Krohn R

Restricted access

traces on von Neumann algebras , Commun. Math. Phys. , 26 ( 1972 ), 280 — 289 . [27] Shebrawi , K. and Albadawi , H. , Operator norm

Restricted access